MATHEMATICA BOHEMICA, Vol. 130, No. 1, pp. 73-80, 2005

Characterizations of 0-distributive posets

Vinayak V. Joshi, B. N. Waphare

Vinayak V. Joshi, Department of Mathematics, Government College of Engineering, Pune 411 005, India, e-mail:; B. N. Waphare, Department of Mathematics, University of Pune, Pune 411 007, India, e-mail:

Abstract: The concept of a 0-distributive poset is introduced. It is shown that a section semicomplemented poset is distributive if and only if it is 0-distributive. It is also proved that every pseudocomplemented poset is 0-distributive. Further, 0-distributive posets are characterized in terms of their ideal lattices.

Keywords: 0-distributive, pseudocomplement, sectionally semi-complemented poset, ideal lattice

Classification (MSC 2000): 06A06, 06A11, 06C15, 06C20, 06D15

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]